StarPlatinum wrote:Thanks for all the responses. i will see the doc tommorow again. Yesterday I asked god for guidance and what medication would be right to get some relief. The worst things are a burning sensation in my third ey area thats unbearable, being unable to sleep and panic.
I would also note that I DO experience NOTICEABLE and distracting side effects when I'm starting a new brain medication. For instance, the Cymbalta makes me clench my jaw really hard for about a week when I'm starting it or going up on it. So whatever the doctor gives you, use it exactly as directed and discuss all side effects promptly to make sure they are safe and temporary ones.
I cannot over-emphasize the importance of taking medications effecting the brain under the care of a trusted physician. It's a big deal.
Agreed. Also, taking the medicine exactly as directed is hugely important. Anyone who skips doses could find that they keep having their symptoms. And of course, no one should ever take more medicine than the doctor prescribed, because that could be dangerous.
It can be frustrating because a lot of these medications can take weeks to build up in the body to a level where the relief is noticeable. But don't give up on it. Keep following the doctor's instructions.
While we are on the subject, if someone has a prescription, they have to be very cautious about taking herbal supplements, even if the supplements are for the same condition that the prescription is treating. The combination of the prescription and the herbs might be an overload. There really CAN be too much of a good thing. So if you want to add herbs to the regimen, talk to your doctor about it first.